CSpace  > 应用数学研究所
An efficient risk estimator with external information under additive hazards model
Wang, Xin1; Xue, Xiao-ming2; Zhou, Jie3; Sun, Liu-quan2
2018
Source PublicationACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES
ISSN0168-9673
Volume34Issue:1Pages:35-50
AbstractRare event data is encountered when the events of interest occur with low frequency, and the estimators based on the cohort data only may be inefficient. However, when external information is available for the estimation, the estimators utilizing external information can be more efficient. In this paper, we propose a method to incorporate external information into the estimation of the baseline hazard function and improve efficiency for estimating the absolute risk under the additive hazards model. The resulting estimators are shown to be uniformly consistent and converge weakly to Gaussian processes. Simulation studies demonstrate that the proposed method is much more efficient. An application to a bone marrow transplant data set is provided.
Keywordabsolute risk additive hazards model cause-specific hazard cohort data composite hazard rate external information
DOI10.1007/s10255-018-0726-1
Language英语
Funding ProjectKey Laboratory of RCSDS, CAS[2008DP173182] ; Beijing Information Science & Technology University ; Qin Xin Talents Cultivation Program[QXTCP B201705] ; National Natural Science Foundation of China[11301355] ; National Natural Science Foundation of China[11771431] ; National Natural Science Foundation of China[71501016] ; National Natural Science Foundation of China[11690015] ; National Natural Science Foundation of China[11671275]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000427057400004
PublisherSPRINGER HEIDELBERG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29795
Collection应用数学研究所
Affiliation1.Beijing Informat Sci & Technol Univ, Sch Sci, Beijing 100192, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.Capital Normal Univ, Sch Math Sci, Beijing 100048, Peoples R China
Recommended Citation
GB/T 7714
Wang, Xin,Xue, Xiao-ming,Zhou, Jie,et al. An efficient risk estimator with external information under additive hazards model[J]. ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2018,34(1):35-50.
APA Wang, Xin,Xue, Xiao-ming,Zhou, Jie,&Sun, Liu-quan.(2018).An efficient risk estimator with external information under additive hazards model.ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,34(1),35-50.
MLA Wang, Xin,et al."An efficient risk estimator with external information under additive hazards model".ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES 34.1(2018):35-50.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang, Xin]'s Articles
[Xue, Xiao-ming]'s Articles
[Zhou, Jie]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang, Xin]'s Articles
[Xue, Xiao-ming]'s Articles
[Zhou, Jie]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang, Xin]'s Articles
[Xue, Xiao-ming]'s Articles
[Zhou, Jie]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.